Testing Normality: a GMM Approach

Bontemps, Christian and Meddahi, Nour (2005) Testing Normality: a GMM Approach. Journal of Econometrics, 124 (1). pp. 149-186.

[img]
Preview
Text
Download (1MB) | Preview
Official URL: http://tse-fr.eu/pub/3419
Item Type: Article
Language: English
Date: 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:3419
URI: http://publications.ut-capitole.fr/id/eprint/1866

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year